PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1992 | 63 | 2 | 187-190
Tytuł artykułu

Multilinear proofs for two theorems on circular averages

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
Słowa kluczowe
Rocznik
Tom
63
Numer
2
Strony
187-190
Opis fizyczny
Daty
wydano
1992
otrzymano
1991-01-04
Twórcy
  • Department of Mathematics, the Florida State University, Tallahassee, Florida 32306, U.S.A.
Bibliografia
  • [C] M. Christ, On the restriction of the Fourier transform to curves: endpoint results and the degenerate case, Trans. Amer. Math. Soc. 287 (1985), 223-228.
  • [S] R. Strichartz, Convolutions with kernels having singularities on a sphere, ibid. 148 (1970), 461-471.
  • [T] P. Tomas, A note on restriction, Indiana Univ. J. Math. 29 (1980), 287-292.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-cmv63i2p187bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.